# SDR QXEA200400531

- Difficulty date: July 15, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 6,176 hours, 6,818 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697070212
- Condition: Damaged
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2317 PROP DE-ICE CAUTION LIGHT ILLUMINATED APPROXIMATELY 5 SECONDS AFTER ILLUMINATION OF NR 2 PROP DE-ICE ADVISORY LIGHT.  COMPLIED WITH PROP DE-ICE CAUTION LIGHT CHECKLIST.  PROP DE-ICE CAUTION LIGHT CONTINUED TO ILLUMINATE.  MAINTENANCE REPLACED WIRE HARNESS.  TEST OF PROP DE-ICING SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
